Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 248061, 9 pages
http://dx.doi.org/10.1155/2014/248061
Research Article

Improved Stability Criteria for Markovian Jump Systems with Time-Varying Delays

School of Science, Southwest University of Science and Technology, Mianyang 621010, China

Received 16 May 2014; Accepted 9 July 2014; Published 21 July 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Yu-cai Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-cai Ding, Hui Liu, and Baodan Tian, “Improved Stability Criteria for Markovian Jump Systems with Time-Varying Delays,” Abstract and Applied Analysis, vol. 2014, Article ID 248061, 9 pages, 2014. doi:10.1155/2014/248061